# SDR CA040810007

- Difficulty date: August 6, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,022 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 1338932
- Condition: Broken
- Location: Brake Stator
- Component: Brake Assy, Bfgoodrich
- Component part number: 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PUSHING THE AIRCRAFT WITH A TUG THE LT BRAKE LOCKED UP.  ON INSPECTION IT WAS DISCOVERED THAT ONE OF THE STATOR DISKS HAD BROKEN AND JAMMED THE BRAKE. THE BRAKE WAS REPLACED WITH AN OVERHAULED UNIT. AD2004-09-05 WHICH ADDRESSES MFG BRAKE STATORS BREAKING HAD BEEN ACCOMPLISHED RECENTLY AND PASSED THE INSPECTION AS CALLED OUT. BOTH STATORS ARE STAMPED 'CHANGE D', SO NO FURTHER ACTION WAS REQUIRED. IN LIGHT OF THIS INCIDENT THE REPLACEMENT CRITERIA SHOULD POSSIBLY BE CHANGED.
